For the past 3+ years my now 46 year old husband has suffered from loss of penile and nipple sensation, loss of libido, inability to orgasm, inablility to sleep, body aches, weight gain, loss of interest. We have reached a crisis point, and he says he doesn't know who to see for help. Our general physician said he was depressed and prescribed two anti-depressants (NOT simultaneously) but my husband said they didn't work and went off them after a month on each, insisting depression isn't the problem. I don't know what to do to help him, and would appreciate any insight into the problem we are having.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?